How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Mian Your Own Question
Dr.Mian
Dr.Mian, MD
Category: Health
Satisfied Customers: 399
Experience:  Diplomat American Board of Family Medicine
11474993
Type Your Health Question Here...
Dr.Mian is online now
A new question is answered every 9 seconds

My face is breaking out with red bumps and they itch and I

Resolved Question:

My face is breaking out with red bumps and they itch and I can't get them to go away. It seems like they are spreading. I have stopped taking my medication because I'm not sure if I am having a reaction to them. I stopped taking byetta around August 13th and now I started taking Levemir, Novolog and last week but I have stopped because I don't know what is causing the breakout. I am also taking Lisinopril but I have stopped that too, and i took 2 tablets of Fluconazole 15 mg 3 days apart for a yeast infection and applied nystatin cream which i've stopped for itching. I'm still breaking out in red bumps and thye are not going away fo some reason. I've stopped all medication for right now. Any suggestion of what might be going on?
Submitted: 8 years ago.
Category: Health
Expert:  Dr.Mian replied 8 years ago.

Hello

 

you should not stop all medications like that as it will cause more problems than benefit.

Specially when you stop meds like novolog, lisinopril, byetta.... means you can have serious health effects from uncontroled diabets and blood pressure.

 

Anyway, it is not possible over the net to physically evaluate the rash as that will help to know the diagnosis.

 

Drug reactions are usually all over the body and not in one particulaar area. But that is not the rule.

 

You should take your meds as advised by your physician, and have physical exam of the rash by local physician in order to make the right diagnosis and treat it accordingly.

 

Meanwhile you can take benadryl ( causes sleepiness) for the itching problem.

 

Best Wishes

Dr.Mian and 2 other Health Specialists are ready to help you